# SDR AU001185

- Difficulty date: December 3, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(AUS) APU AUTO SHUTDOWN AND OVERHEAT WARNING. INVESTIGATION COULD FINDNO FAULTS. AIRCRAFT RETURNED TO SERVICE.
